Alert archive / North Dakota / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 173, NWS Grand Forks, ND
NWS Grand Forks, ND issued this severe thunderstorm warning at Sep 1, 2011, 2:19 AM CDT for Grand Forks County, Nelson County, Walsh County, North Dakota. It was in force for 41 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 1, 2011, 2:19 AM CDT (07:19 UTC)
- Expired
- Sep 1, 2011, 3:00 AM CDT
- In force
- 41 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Grand Forks County, ND, Nelson County, ND, Walsh County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 77 km from the middle of the area, began a volume at 07:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 1, 2:39 AM CDT | TSTM WND DMG | 7 N Grafton, ND | SEVERAL LARGE TREE BRANCHES AND TREE LIMBS WERE SNAPPED OFF IN SHELTER BELTS ALONG U.S. HIGHWAY 81. |
| Sep 1, 2:42 AM CDT | TSTM WND GST 90 | Grafton, ND | EXTENSIVE DAMAGE IN GRAFTON. MORE THAN 50 LARGE TREES DOWN...INCLUDING SOME 60 TO 70 FOOT TALL EVERGREENS. FIVE HOUSES AND MULTIPLE VEHICLES DAMAGED BY TREES FALLING ON THEM. ONE TRAILER HOUSE HAD SUBSTANTIAL DAMAGE FROM A TREE FALLING ON IT. ELEVATOR DAMAGED. |
| Sep 1, 2:44 AM CDT | TSTM WND GST 64 | 2 Ese Grafton, ND | |
| Sep 1, 2:44 AM CDT | TSTM WND GST 64 | Grafton, ND | |
| Sep 1, 2:45 AM CDT | TSTM WND DMG | Grafton, ND | EXTENSIVE DAMAGE IN GRAFTON. MORE THAN 50 LARGE TREES DOWN...INCLUDING SOME 60 TO 70 FOOT TALL EVERGREENS. FIVE HOUSES AND MULTIPLE VEHICLES DAMAGED BY TREES FALLING ON THEM. ONE TRAILER HOUSE HAD SUBSTANTIAL DAMAGE FROM A TREE FALLING ON IT. ELEVATOR DAMAGED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 1, 12:48 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 7.3 hours before the alert went out and 285 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1855 J/kg
- Mixed-layer CIN
- -213 J/kg
- Mixed-layer LCL
- 1413 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 306 m²/s²
- 0-3 km storm-relative helicity
- 486 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 7.4
The text
As transmitted, in the capitals the NWS used until 2016.
111
WUUS53 KFGF 010719
SVRFGF
NDC035-063-099-010800-
/O.NEW.KFGF.SV.W.0173.110901T0719Z-110901T0800Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
219 AM CDT THU SEP 1 2011
THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
GRAND FORKS COUNTY IN NORTHEAST NORTH DAKOTA...
EASTERN NELSON COUNTY IN NORTHEAST NORTH DAKOTA...
WALSH COUNTY IN NORTHEAST NORTH DAKOTA...
* UNTIL 300 AM CDT
* AT 216 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 2 MILES SOUTH OF UNION TO LANKIN TO NEAR DAHLEN TO 3 MILES
NORTHWEST OF KLOTEN...MOVING TO THE EAST AT 60 MPH. ALSO PENNY SIZE
HAIL MAY ACCOMPANY THE DAMAGING WINDS.
* SEVERE THUNDERSTORMS WILL BE NEAR...
PARK RIVER AND PISEK AROUND 225 AM CDT.
ORR...MCCANNA AND LOGAN CENTER AROUND 230 AM CDT.
LARIMORE...VESELEYVILLE AND NASH AROUND 235 AM CDT.
GRAFTON...MINTO AND VOSS AROUND 240 AM CDT.
THEREAFTER SOME OTHER LOCATIONS IMPACTED BY THE SEVERE THUNDERSTORMS
INCLUDE INKSTER...KEMPTON...OAKWOOD...WARSAW...MANVEL AND GRAND
FORKS.
FOR MOTORISTS ON INTERSTATE 29...SEVERE THUNDERSTORMS WILL BE
BETWEEN...MILE MARKERS 134 AND 183...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE
TORNADOES WITH LITTLE OR NO ADVANCE WARNING.
&&
LAT...LON 4833 9717 4816 9719 4783 9703 4774 9822
4814 9825 4854 9826 4854 9719
TIME...MOT...LOC 0719Z 266DEG 51KT 4853 9790 4832 9786
4814 9786 4775 9804
WIND...HAIL 60MPH 0.75IN
$$
TG2 follow-up statements
983
WWUS53 KFGF 010733
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
233 AM CDT THU SEP 1 2011
NDC035-063-099-010800-
/O.CON.KFGF.SV.W.0173.000000T0000Z-110901T0800Z/
GRAND FORKS ND-NELSON ND-WALSH ND-
233 AM CDT THU SEP 1 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WALSH...
EASTERN NELSON AND GRAND FORKS COUNTIES IN NORTHEAST NORTH DAKOTA
UNTIL 300 AM CDT...
AT 230 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM NEAR HOOPLE TO 3 MILES WEST OF VESELEYVILLE TO NEAR INKSTER TO 3
MILES SOUTH OF LOGAN CENTER...MOVING TO THE EAST AT 60 MPH. PENNY
SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS.
SEVERE THUNDERSTORMS WILL BE NEAR...
GRAFTON...MINTO AND VOSS AROUND 240 AM CDT.
WARSAW...OAKWOOD AND MEKINOCK AROUND 245 AM CDT.
POLAND...HERRICK AND EMERADO AROUND 250 AM CDT.
MANVEL AROUND 255 AM CDT.
THEREAFTER SOME OTHER LOCATIONS IMPACTED BY SEVERE THUNDERSTORMS
INCLUDE KEMPTON...JOHNSTOWN...HONEYFORD...GILBY...ARVILLA AND GRAND
FORKS AFB.
FOR MOTORISTS ON INTERSTATE 29...SEVERE THUNDERSTORMS WILL BE
BETWEEN...MILE MARKERS 133 AND 183...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE
TORNADOES WITH LITTLE OR NO ADVANCE WARNING.
&&
LAT...LON 4833 9717 4816 9719 4783 9703 4774 9822
4814 9825 4854 9826 4854 9719
TIME...MOT...LOC 0734Z 266DEG 51KT 4854 9757 4833 9754
4815 9754 4776 9773
$$
TG014
WWUS53 KFGF 010741
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
241 AM CDT THU SEP 1 2011
NDC035-063-099-010800-
/O.CON.KFGF.SV.W.0173.000000T0000Z-110901T0800Z/
GRAND FORKS ND-NELSON ND-WALSH ND-
241 AM CDT THU SEP 1 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WALSH...
EASTERN NELSON AND GRAND FORKS COUNTIES IN NORTHEAST NORTH DAKOTA
UNTIL 300 AM CDT...
AT 240 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 6 MILES SOUTH OF ST. THOMAS TO 3 MILES NORTHWEST OF MINTO TO 2
MILES NORTH OF JOHNSTOWN TO NEAR LOGAN CENTER...MOVING TO THE EAST AT
60 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS.
SEVERE THUNDERSTORMS WILL BE NEAR...
WARSAW...POLAND AND KEMPTON AROUND 250 AM CDT.
MEKINOCK...MANVEL AND GRAND FORKS AFB AROUND 255 AM CDT.
GRAND FORKS AROUND 300 AM CDT.
THEREAFTER SOME OTHER LOCATIONS IMPACTED BY SEVERE THUNDERSTORMS
INCLUDE HERRICK...ARVILLA AND EMERADO.
FOR MOTORISTS ON INTERSTATE 29...SEVERE THUNDERSTORMS WILL BE
BETWEEN...MILE MARKERS 133 AND 183...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE
TORNADOES WITH LITTLE OR NO ADVANCE WARNING.
&&
LAT...LON 4833 9717 4816 9719 4783 9703 4774 9822
4817 9808 4854 9794 4854 9775 4854 9719
TIME...MOT...LOC 0742Z 266DEG 51KT 4854 9739 4833 9737
4817 9742 4782 9777
$$
TGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 31, 8:44 PM CDT, 5 hours 35 minutes earlier.
Area forecast discussion, Aug 31, 8:44 PM CDT, 5 hours 35 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE GRAND FORKS ND 844 PM CDT WED AUG 31 2011 .DISCUSSION...SEVERE POTENTIAL CONTINUES TO BE THE MAIN CONCERN TONIGHT. SET-UP CONTINUES TO LOOK FAVORABLE FOR A CONVECTIVE COMPLEX TO MOVE INTO THE NW FA AROUND OR AFTER MIDNIGHT...AND AFFECT MUCH OF THE NORTHERN FA INTO THE EARLY MORNING HOURS. SEE PREVIOUS DISCUSSION AND SWODY1 FOR DETAILS. DELAYED TIMING A BIT...OTHERWISE NO CHANGES NEEDED TO ONGOING FORECAST. && .AVIATION...MVFR CIGS CONTINUE TO SCOUR OUT EAST OF THE VALLEY. THUNDERSTORM POTENTIAL WILL BE THE MAIN CONCERN OVERNIGHT. BEST THUNDER CHANCES WILL BE ACROSS NORTHEASTERN NORTH DAKOTA INTO WEST CENTRAL MINNESOTA. LOWER CIGS POSSIBLE AGAIN ON THURSDAY...BUT THIS IS UNCERTAIN. && .PREV DISCUSSION... /ISSUED 312 PM CDT WED AUG 31 2011/ SHORT TERM... FOCUS TONIGHT INTO THURSDAY IS SEVERE THUNDERSTORM POTENTIAL. 15Z SREF AND OTHER 12Z MODELS ALL INDICATE QUITE STRONG POTENTIAL FOR AN ELEVATED TSTM COMPLEX TO FORM IN THE NOSE OF THE 850 MB LOW LEVEL JET. THE ADVECTION OF INSTABILITY WILL BE QUITE PRONOUNCED WITH -8C SHOWALTERS DEVELOPING IN A DVL-MOT-ISN AREA BY 06Z AND THEN SPREADING EAST-NORTHEAST. SREF HAS NOSE OF 40-45KT LOW LEVEL JET INTO THE MID PART OF THE RED RIVER VALLEY AT 09Z WHICH SHOULD HELP TO CONTINUE CONVECTION AS IT MOVES EASTWARD. STEERING FLOW ALOFT MAY ALLOW MOST OF THE CONVECTION TO RIDE A BIT NORTHEAST THAN DUE EAST AND THUS SOME QUESTION ON HOW MUCH OF THE FCST AREA WILL SEE CONVECTION OVERNIGHT INTO EARLY THURSDAY. LEFT 60 POPS FROM PREV FCST ALONE AND KEEP HIGHLIGHTING AREAS GENERALLY ALONG AND NORTH OF HIGHWAY TWO AS MAIN THREAT. DID ADD SEVERE MENTION AS WELL TO GRIDDS AS THINK CONFIDENCE IS HIGH ENOUGH TO WARRANT IT THIS FAR OUT. FARTHER SOUTH ACROSS AREAS FROM VALLEY CITY TO FARGO TO DETROIT LAKES MUCH LESS SURE OF TSTM COVERAGE AND FORMATION...BUT HAVE SEEN CASES WHERE ELEVATED STORMS HAVE FORMED FARTHER SOUTH THAN EXPECTED. THUS WILL MAINTAIN PREV CHC FOR THIS AREA BUT DID NOT MENTION SEVERE AT THIS TIME DUE TO MUCH MORE UNCERTAINTY. AS WITH ELEVATED STORMS MAIN THREAT IS LARGE HAIL...WITH WIND THE SECOND. TEMPS TONIGHT WILL NOT DROP MUCH AS INCREASING SOUTHEASTERLY SFC LOW ALONG WITH RISING DEW PTS WILL PREVENT A BIG DROP. FOR THURSDAY...WOULD EXPECT LINGERING MORNING CONVECTION OVER NORTHWEST MINNESOTA...OTHERWISE NOT MUCH SUPPORT THERE FOR ANY STORMS ALONG COLD FRONT AS IT MOVES THROUGH THE FCST AREA AS WARM MID LEVEL TEMPS PREVENT SFC BASED CONVECTION AND ANY ELEVATED CONVECTION WILL HAVE SHIFTED EAST OF THE AREA. BY LATE THU AFTN AS ENOUGH SFC HEATING MAY OCCUR FOR SOME STORMS TO FORM MAINLY BJI- FFM AREAS. BUT THIS CHANCE IS QUITE UNCERTAIN DUE TO CAPPING ISSUES. DOES APPEAR A SECOND SHORT WAVE WILL MOVE INTO SD INTO CNTRL MN LATE THU NIGHT INTO FRIDAY MORNING WITH A SECOND AREA OF SHOWERS LIKELY TO IMPACT FAR SE ND INTO WCNTRL MN LATE THU NIGHT. GEM MODEL REMAINS QUITE BULLISH WITH THIS PRECIP WHILE OTHER MODELS ARE A BIT LESS AND FARTHER SOUTH. DID DROP OR LOWER POPS THURSDAY AFTN-NIGHT ESP GFK-DVL REGIONS WHERE HIGH PRESSURE WILL START TO INFLUENCE. A SHORT WAVE WILL DROP INTO NRN MN SATURDAY. SHOWERS WILL ACCOMPANY THE SYSTEM ENTERING NE ND FRI NIGHT AND THEN OVER THE AREA SATURDAY WITH A COOL AIRMASS OVERHEAD. KEPT ISOLD T SATURDAY DUE TO COLD POOL ALOFT AND PSBL SFC HEATING AIDING IN SOME DESTABILIZATION. LONG TERM (SAT NIGHT THRU WEDNESDAY)... LONG TERM GUIDANCE AGREEING NICELY AN A DRY WEATHER REGIME FOR MOST OF THE EXTENDED FORECAST PERIOD. LOW PRESSURE IN MANITOBA PROVINCE WILL SWING A TRAILING COLD FRONT THROUGH THE CENTRAL/EAST FORECAST AREA SATURDAY NIGHT...WITH SOME WRAPAROUND POPS INCLUDED INTO VERY EARLY SUNDAY. FRESH HIGH PRESSURE THEN ENTERS THE REGION HERALDING COOLER OVERNIGHT LOWS IN THE 40S THE FIRST COUPLE OF NIGHTS...WHICH IS TYPICAL FOR EARLY SEPTEMBER. RETURN SOUTHERLY FLOW WILL ALLOW SOME MODERATION BY MID WEEK. HIGH PRESSURE IS LIKELY TO DOMINATE MUCH OF THE WEEK...POPS FOR WEDNESDAY MORE FOR INTERSITE CONGRUITY THAN ANYTHING ELSE. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...NONE. MN...NONE. && TG
Hazardous weather outlook, Aug 31, 2:04 PM CDT, 12 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE GRAND FORKS ND 204 PM CDT WED AUG 31 2011 CORRECTED WORDING ERRORS MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-011915- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS- GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND- WESTERN WALSH- 204 PM CDT WED AUG 31 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT A MOIST AND UNSTABLE AIRMASS WILL RETURN NORTH QUICKLY THIS EVENING OUT AHEAD OF AN AREA OF LOW PRESSURE THAT WILL MOVE OUT OF EASTERN MONTANA INTO WESTERN NORTH DAKOTA. THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER NORTHWEST NORTH DAKOTA THIS EVENING AND THEN SPREAD EAST TONIGHT AND LIKELY GROW INTO A THUNDERSTORM COMPLEX. THE TIMING...INTENSITY AND COVERAGE OF THUNDERSTORMS IS STILL NOT CERTAIN...BUT IT DOES APPEAR THE MAIN THREAT WILL BE OVER NORTHEASTERN NORTH DAKOTA ALONG AND NORTH OF HIGHWAY TWO FROM 10 PM UNTIL SUNRISE THURSDAY AND OVER FAR NORTHWEST MINNESOTA AFTER MIDNIGHT. SOME STORMS WILL BE SEVERE WITH HAIL AND DAMAGING WIND GUSTS THE MAIN THREAT. FARTHER SOUTH...INCLUDING AREAS FROM VALLEY CITY AND LISBON TO FARGO AND MINNESOTA LAKES COUNTRY...THUNDERSTORM DEVELOPMENT IS LESS CERTAIN. BUT THERE WILL STILL BE A CHANCE FOR STORMS IN THIS AREA AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS WILL LIKELY CONTINUE OVER PARTS NORTHWEST MINNESOTA THURSDAY MORNING BEFORE MOVING OUT BEFORE NOON. THEN A COLD FRONT WILL MOVE THROUGH THE AREA...REACHING A BEMIDJI TO FERGUS FALLS LINE AROUND 5 PM. SCATTERED THUNDERSTORMS MAY FORM ALONG THE FRONT LATE THURSDAY AFTERNOON INTO THE EVENING WITH ISOLATED SEVERE STORMS A POSSIBILITY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE OVERNIGHT. DTR
In the hours before
Special weather statement, Sep 1, 1:01 AM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 101 AM CDT THU SEP 1 2011 NDZ006-007-010645- CAVALIER ND-TOWNER ND- 101 AM CDT THU SEP 1 2011 ...SIGNIFICANT WEATHER ADVISORY FOR TOWNER AND NORTHWESTERN CAVALIER COUNTIES UNTIL 145 AM CDT... AT 1258 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A THUNDERSTORM 13 MILES NORTH OF CANDO...OR 43 MILES NORTHWEST OF DEVILS LAKE...MOVING TO THE NORTHEAST AT 40 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THE STORM. THE STORM WILL BE NEAR... ROCKLAKE AND AMOURDALE AROUND 110 AM CDT. CALIO AND HANSBORO AROUND 115 AM CDT. CLYDE AROUND 125 AM CDT. SARLES AND CALVIN AROUND 130 AM CDT. BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. TG
The office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 1, 12:44 AM CDT | Severe Thunderstorm Warning | FGF | Benson, Eddy | 46 min |
| Sep 1, 1:07 AM CDT | Severe Thunderstorm Warning | FGF | Cavalier, Towner | 53 min |
| Sep 1, 1:23 AM CDT | Severe Thunderstorm Warning | FGF | Benson, Eddy, Nelson, Ramsey, Towner, Walsh | 67 min |
| Sep 1, 1:57 AM CDT | Severe Thunderstorm Warning | FGF | Cavalier, Pembina | 63 min |
| Sep 1, 2:49 AM CDT | Severe Thunderstorm Warning | FGF | Grand Forks, Pembina, Walsh | 56 min |
| Sep 1, 4:42 AM CDT | Areal Flood Advisory | FGF | Grand Forks | 7 hr |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.